# SDR C77A2019091300002

- Difficulty date: September 13, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 31,713 hours, 19,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 17003387003
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEFORE A FLIGHT OUT OF BIS, A DENT WAS DISCOVERED ON THE FWD FUSELAGE SKIN OF AIRCRAFT, P/N 170-03387-003, BETWEEN S-17L-18L AND CROSSING OVER FR11. ENGINEERING ORIGINALLY RECEIVED RELIEF IN THE FORM OF ETD2017-170-039578, WHICH PROVIDED A 250FC FLYBY PROVIDED THE FOLLOWING WAS ACCOMPLISHED: A DET INSPECTION OF THE DENT TO VERIFY NO SHARP EDGES, CREASES, OIL CANNING OR DISCREPANT FASTENERS WERE PRESENT, A NDT INSPECTION OF THE DAMAGED AREA WAS ACCOMPLISHED WITHIN 25FC, A DET INSPECTION WAS ACCOMPLISHED EVERY 50FC AND THE PERMANENT REPAIR BY REWORK OF THE DENT WAS ACCOMPLISHED WITHIN 250FC. DURING COLD WORKING OF THE DENT PER EA E175-53-901.3, THE SKIN OIL CANNED. EO E175-53MR-352 REV IR WAS ISSUED TO ACCOMPLISH THE REPAIR AT THAT TIME. AT A LATER BASIC CHECK, THE REPAIR INSTALLED BY EO E175-53MR-352 WAS REMOVED. THIS EO IS BEING ISSUED TO INSTALL A REPAIR IN ACCORDANCE WITH SRM PART II 53-10-01/REPAIR 15P. WHILE WORKING THE DOUBLER REPAIR, A FASTENER HOLE WAS DAMAGED, FOR WHICH REQUESTED AND RECEIVED REPAIR DATA IN THE FORM OF ETD2019-170-123489A TO INSTALL FREEZE PLUGS. BECAUSE THE FORWARD FUSELAGE LT LATERAL SKIN PANEL IS A PSE AND THE EO IS RESTORING STRENGTH, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR. EO E175-53MR-352.2 IS BEING ACCOMPLISHED BY WO 2721156.
